# SDR 98UAL900097

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1817U
- Make and model: Doug DC-10-10
- Aircraft serial: 46616
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SMALL RECTANGULAR LIGHTS ARE 1L AND 1R NOT OPERATIONAL DURING CHECK.  *S/D*  REPLACED EEL STRIP AT RIGHT GALLEY FORWARD OF CROSS AISLE 2 AND PUSHED BACK SOCKET AT DOOR IL EXIT SIGN PLUG.  ALL EEL LIGHTS CHECK OK.
